# SDR YENA2021113000796

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N3044J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55108
- Aircraft time: 691 hours, 244 cycles
- System (JASC): 5240 · Service Doors
- Part: Slide
- Part number: C01549630105
- Part serial: 68749M8213
- Condition: Deployed
- Location: R2-Slide
- Part time: 691 hours, 244 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1566, SAT-BOS. REAR RIGHT SLIDE DEPLOYED ON ACFT SERVICE DOOR ; R+R R2 SERVICE DOOR MOUNTED SLIDE ASSY IAW BD500-A-J25-63-01-04AAA-720A-A
